Criteria for the Validity of Goldie’s Theorems for Graded Rings
We specify conditions on a group G that are necessary and sufficient for analogs of Goldie’s theorems to hold in a class of G-graded rings, i.e., for every G-graded gr-prime (gr-semiprime) right Goldie ring to possess a completely gr-reducible graded classical right ring of quotients.
Keywordsgraded Goldie rings graded rings of quotients
Unable to display preview. Download preview PDF.
- 5.A. L. Kanunnikov, “Graded versions of Goldie’s theorem,” Vest. MGU, Ser. 1, Mat. Mekh. No. 3, 46-50 (2011).Google Scholar
- 6.D. S. Bazhenov, “Graded prime Goldie rings,” Vest. MGU, Ser. 1, Mat. Mekh. No. 2, 55-57 (2017).Google Scholar
- 7.K. Goodearl and J. T. Stafford, “The graded version of Goldie’s theorem,” in Contemp. Math., 259, Am. Math. Soc., Providence, RI (2000), pp. 237-240.Google Scholar
- 8.A. L. Kanunnikov, “Graded versions of Goldie’s theorem, II,” Vest. MGU, Ser. 1, Mat. Mekh. No. 3, 47-51 (2013).Google Scholar